# SDR UALA2012032001799

- Difficulty date: March 20, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 49,341 hours, 13,291 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141T4835504
- Part serial: 105
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  F/O SIDE FORWARD WINDOW (ONE THAT OPENS) HAS AIR LEAK SQUEAL.  REPLACED WINDOW PER MM.  MR56604 DASH 105 OFF NEW WINDOW INSTALLED FROM CONTINENTAL SN 799 ON.  OPS CHECK NORMAL.
